# SDR SWAA2025061674210

- Difficulty date: May 22, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 747 RBL 13.84 WL 156.1 AT AFT CARGO COMPARTMENT 2025-340199<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 6;[02] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC 600D S/N 210138103 DUE DATE : 10-JUN-25.;[03] PERFORMED PERMANENT REPAIR LOC. ON CARGO TRACK SECTION BETWEEN BS 727D TO BS 767 MORE 10? RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3; SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR LOC. ON CARGO TRACK SECTION BETWEEN BS 727D TO BS 767 MORE 10? RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3;
